Research Repository

Control of periodic sampling systems subject to actuator saturation

Yang, H, Li, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Hua, C (2014) Control of periodic sampling systems subject to actuator saturation. International Journal of Robust and Nonlinear Control, 25 (18). 3661 - 3678. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: December 2015
Uncontrolled Keywords: Lyapunov functions; actuators; control systems; periodic systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 23:19
Last Modified: 19 Sep 2019 23:20
URI: http://vuir.vu.edu.au/id/eprint/30599
DOI: https://doi.org/10.1002/rnc.3286
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar